# SDR HALA9800177

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004A007G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - (LOG PAGE NR A165001) - BOTH LEFT AND RIGHT VENTRAL STAIR EMERGENCY LIGHTS ARE INTERMITTENT.  REPLACED THE EMERGENCY LIGHT BATTERIES AND THE OPERATIONAL CHECK WAS OK.  (X)
